| Model Number |
620RG |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If further information becomes available a supplemental report will be sent.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 7 months post implant of this annuloplasty ring, the device was replaced with a mitral bioprosthetic valve for unknown reasons.No other adverse patient effects were reported.